Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2021, Volume 31, Issue 2, Pages 186–193 (Mi vuu763)  

MATHEMATICS

On nonlocal perturbation of the problem on eigenvalues of differentiation operator on a segment

N. S. Imanbaevab

a South Kazakhstan State Pedagogical University, ul. Akhmeta Baitursynova, 13, Shymkent, 160000, Kazakhstan
b Institute of Mathematics and Mathematical Modeling, ul. Pushkina, 125, Almaty, 050010, Kazakhstan

Abstract: This work is devoted to the construction of a characteristic polynomial of the spectral problem of a first-order differential equation on an interval with a spectral parameter in a boundary value condition with integral perturbation which is an entire analytic function of the spectral parameter. Based on the characteristic polynomial formula, conclusions about the asymptotics of the spectrum of the perturbed spectral problem are established.

Keywords: differentiation operator, boundary value conditions, integral perturbation, function of bounded variation, characteristic polynomial, entire functions, zeros, eigenvalues, asymptotics.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP09260752
This research has been funded by the Science Committee of the Ministry of Education and Science of the Republic of Kazakhstan (Grant No. AP09260752).


DOI: https://doi.org/10.35634/vm210202

Full text: PDF file (150 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.927.5
MSC: 35M10, 35M20
Received: 28.02.2021
Language:

Citation: N. S. Imanbaev, “On nonlocal perturbation of the problem on eigenvalues of differentiation operator on a segment”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 31:2 (2021), 186–193

Citation in format AMSBIB
\Bibitem{Ima21}
\by N.~S.~Imanbaev
\paper On nonlocal perturbation of the problem on eigenvalues of differentiation operator on a segment
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2021
\vol 31
\issue 2
\pages 186--193
\mathnet{http://mi.mathnet.ru/vuu763}
\crossref{https://doi.org/10.35634/vm210202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000668895900002}


Linking options:
  • http://mi.mathnet.ru/eng/vuu763
  • http://mi.mathnet.ru/eng/vuu/v31/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:70
    Full text:34
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022